# SDR CA190708001

- Difficulty date: July 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A310
- Aircraft time: 103,953 hours
- Engine: Ge CF680C2A8
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: A254310012
- Condition: Faulted
- Location: Nlg Uplock
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AT TAKEOFF PHASE, MESSAGE ON ECAM, LDG DOOR NOT CLOSE.  AIRCRAFT DIVERT. AS PER INVESTIGATION, FOUND L/H NOSE DOOR UPLOCK FAULT WITH MICROSWITCHES. MICROSWITCHES REPLACED AND LH NLG DOOR UPLOCK REPLACED IAW AMM 32-31-14 PB 401 AIRCRAFT BACK IN SERVICE (TC# 20190708001)
